# SDR AU000399

- Difficulty date: March 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737-33A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT COCKPIT C-D WINDOW POST CRACKED. CRACK LENGTH 6.35MM (0.25IN). FOUND DURING INSPECTION IAW ER B73-53-10-6 (AD/B737/12).
